# SDR SWAA2021071383306

- Difficulty date: February 29, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B AFT FLAP O/B TRACK HAS PITTING ON I/B LOWER RACE / REMOVED AND REPLACED L/H I/B AFT FLAP O/B TRACK IAW AMM 27-51-16 57613U 3-5-20
